# SDR AALA202305260741

- Difficulty date: May 22, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A320*
- Aircraft serial: 6227
- Aircraft time: 27,466 hours, 8,631 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: AR47556
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR WON'T OPEN WHEN HANDLE TURNED CLOCKWISE, TOP LATCH DOES NOT RELEASE. REMOVED AND REPLACED UPPER LATCH ASSEMBLY OF FLIGHT DECK DOOR BOLTING SYSTEM.
